MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-05-17-080
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use the visipro balloon expandable stent to treat a severly calcified severely tortous lesion in the common iliac/renal artery.There was no resistance encountered when advancing the device.The stent would not cross into the renal artery.Upon removal of the device, the stent came off the balloon as it was being retracted into the sheath.A cutdown was performed to remove the stent.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received: an 8fr brite tip sheath and a 0.35x260cm wholey wire mod-j was used in the procedure.The lesion had 80% stenosis and was located in the right common iliac/renal artery.The device was prepped as per ifu with no issues identified.The lesion was pre-dilated with a 2.00mm x 150cm nanocross elite balloon.Resistance was encountered when advancing to the lesion.The device did not pass through a previously deployed stent.It was reported difficulty was encountered trying to deliver the stent over the lesion.The stent would not cross into the left renal artery.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8266331
Report Number2183870-2019-00026
Device Sequence Number16674244
Product Code FGE
UDI-Device Identifier00643169787575
UDI-Public00643169787575
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2021
Device Catalogue NumberPXB35-05-17-080
Device Lot NumberA726189
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer01/14/2019
02/12/2019
04/03/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/23/2019
03/07/2019
04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;